# SDR UIEA2023080200770

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 97,187 hours, 20,760 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101656305
- Part serial: PH0283
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

EMERGENCY (OVERWING) ESCAPE SLIDE BLOWN( R/R LH EMERGENCY ESCAPE SLIDE IAW AMM 25-65-01-424-060-001. NO FURTHER DEFECTS )
